# SDR SIMA200232305

- Difficulty date: November 14, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500110
- Part serial: 1780
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LGA - FLT 4463 - DURING CRUISE, AT 27,000 FEET, THE FIRST OFFICERS WINDOW SHATTERED.  AN EMERGENCY WAS DECLARED AND AIRCRAFT CONTINUED TO LGA AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
